# SDR UALA2010041901293

- Difficulty date: April 19, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 0788
- Aircraft time: 42,290 hours, 16,540 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 191
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SUBSTANTIAL YAW TO RT ON ROTATION.  SUSPECT TIRE OR UNCOMMANDED RUDDER INPUT.  REPLACED ELAC 1. OP CK'D GROUND SCAN AND MSG FOR ELAC 1 DID NOT APPEAR.
